I was on the pill for a year and just switched to the shot 2 weeks ago to see if it helped with my moods or headaches or anything. The night before, I had sex without a condom. I don't recall missing any pills recently, and I wasn't on antibiotics (though I was about 2 months ago for about a week). When I got the shot, I was starting my last week of "real" pills and they made it sound like I would have my period at the regular time this month, but it may change later. Well, I still haven't gotten my period, but I've had the PMS symptoms, like when I was pregnant.
Is this normal? Should I get a test or just wait til next month to see what happens with my period? I know I must sound so stupid, and these kinds of things are asked all the time. I'm not extremely worried, just wondering if this is normal for the shot or if it could be early pregnancy symptoms.
Asked by Anonymous at 6:40 PM on Aug. 10, 2010 in Pregnancy
Answer by jennifer588 at 6:50 PM on Aug. 10, 2010
Answer by amber710 at 6:42 PM on Aug. 10, 2010
Answer by amber710 at 6:43 PM on Aug. 10, 2010
Next question overall
How long do you wait until you move in with your boyfriend?
Featured Posts in All Groups